Translator Disclaimer
November 2007 Semi-parametric second-order efficient estimation of the period of a signal
I. Castillo
Bernoulli 13(4): 910-932 (November 2007). DOI: 10.3150/07-BEJ5077

Abstract

This paper is concerned with the estimation of the period of an unknown periodic function in Gaussian white noise. A class of estimators of the period is constructed by means of a penalized maximum likelihood method. A second-order asymptotic expansion of the risk of these estimators is obtained. Moreover, the minimax problem for the second-order term is studied and an estimator of the preceding class is shown to be second order efficient.

Citation

Download Citation

I. Castillo. "Semi-parametric second-order efficient estimation of the period of a signal." Bernoulli 13 (4) 910 - 932, November 2007. https://doi.org/10.3150/07-BEJ5077

Information

Published: November 2007
First available in Project Euclid: 9 November 2007

zbMATH: 1129.62076
MathSciNet: MR2364219
Digital Object Identifier: 10.3150/07-BEJ5077

Rights: Copyright © 2007 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.13 • No. 4 • November 2007
Back to Top